Journal of Symbolic Logic

Review: Ruth Barcan Marcus, Iterated Deontic Modalities

Krister Segerberg

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 34, Issue 3 (1969), 500.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736867

JSTOR
links.jstor.org

Citation

Segerberg, Krister. Review: Ruth Barcan Marcus, Iterated Deontic Modalities. J. Symbolic Logic 34 (1969), no. 3, 500. https://projecteuclid.org/euclid.jsl/1183736867


Export citation